Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54072
Title: Treatment of malignant pleural effusions
Authors: Varela, G. 
Ruiz, M. J.
Puerta, J. L.
Issue Date: 1983
Publisher: 0556-6177
Journal: Revista de Medicina de la Universidad de Navarra 
URI: http://hdl.handle.net/10553/54072
ISSN: 0556-6177
Source: Revista de medicina de la Universidad de Navarra[ISSN 0556-6177],v. 27, p. 29-31
Appears in Collections:Artículos
Show full item record

Page view(s)

4
checked on Apr 4, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.